MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; AMISTEM BROACH V2 SIZE 5

MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; AMISTEM BROACH V2 SIZE 5
Model Number 01.18.10.415
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 20 december 2024.Lot 2260392: (b)(4) items manufactured and released on 08-may-2023.No anomalies found related to the problem.
 
Event or Problem Description
The amistem broach could not be re-engage to the broach handle to get the broach out from the patient.Multiple attempts for up to 30 minutes to re-engage it.
 
Additional Manufacturer Narrative
Visual inspection during the analysis it is evaluated that the broach has some slight scratches around holes for connection with pin of broach handles.We simulated the insertion of one broach handle and the connection is possible.Despite this evidence it is possible that the scratches could affect the connection with the handles.The lot is 2022 meaning that the broach has been probably used in some surgeries and handled not ideally.The root casue remains unknown.Information reported in this fu: - device return data.-visual inspection.

Brand Name
HIP INSTRUMENTS
Common Device Name
AMISTEM BROACH V2 SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21168799
Report Number3005180920-2024-01151
Device Sequence Number4251932
Product Code LXH
UDI-Device Identifier07630040745536
UDI-Public07630040745536
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.18.10.415
Device Lot Number2260392
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient RaceWhite